Sturm type theorem for Siegel modular forms of genus 2 modulo p

Dohoon Choi, Youngju Choie, Toshiyuki Kikuta

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)
Original languageEnglish
Pages (from-to)129-139
Number of pages11
JournalActa Arithmetica
Issue number2
Publication statusPublished - 2013
Externally publishedYes


  • Congruence modulo p
  • Siegel modular form
  • Sturm formula
  • Witt operator

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this